# SDR AALA20130423013

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 63,513 hours, 32,970 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERTICAL STABILIZER, LEFT SIDE AT STATION 1410.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 55-01-00 FIGURE 2 SHEET 2.
